# SDR JJBA20250711027

- Difficulty date: June 19, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLOOR SUPPORT CAP AT FRAME 39 IS BENT AND RIVETS ARE PUNCHED THROUGH. REMOVED RH IB FLOOR SUPPORT CAP AT FRAME 39. RECEIVED NEW DOUBLER, LOCATED, DRILLED AND INSTALLED NEW PART.
